Panic attack - cipramil (Citalopram)

Discussion in 'Fibromyalgia Main Forum' started by missymiss, Mar 1, 2003.

  1. missymiss

    missymiss New Member

    Dear everyone,
    Last night I had a very severe panic attack. I was crying lots and my breathing got extremely rapid as I began to panic more. My temperature shot up to 102 deg farenheit. I felt as though I was going to pass out my head was spinning and everything went white for a while. My limbs were shaking like mad and doing things out of my control. I had a flaming sensation from my left elbow through my chest down to my right elbow. My next door neighbour who is a nurse told us to phone 999, and the paramedics came and wanted to take me off to A&E for the night. I started to recover though so they said I could stay at home.

    Has anyone else experienced anything similar to this? What is it? Is it a panic attack? Also, we think it may have been a side effect to the anti-depressants I am on.. (see above in the title) Can anyone inform me of anything whih might be useful?
    Thank you
    *missymiss*
  2. pumasees

    pumasees New Member

    I have had very severe anxiety attacks for years, not as bad as what you discribe, and I have tried several meds for them with little relief. About six months ago my Mom was reading one of Dr. Atkins books that mentioned high doses of B12 for anxiety. I now take at least 1000 micro grams twice a day. As soon as I feel an attack start I take another 1000. What I use is a sublingual tablet, (disolves under the tongue.) You can take it as often as every 15 minutes durring an attack. I have never had to take more than 2 doses. My doc says not to worry about an overdose because B12 is water soluable adn what your body does not use right away is just flushed on through. It is also not expensive at all. Hope this helps. Blessings ~ Debra
  3. Achy-shaky

    Achy-shaky New Member

    I've had both and the adverse reaction is by far the worst. I've had them to muscle relaxers that put me in the hospital too so it wouldn't surprise me a bit if that's what it could be. What did the doctors tell you? Did you call you doctor? Please do that before taking another one. It may be that you need to start at a very low dosage or try another kind. It may also be good to get some anti-anxiety meds like Klonopin...that works wonderful for me.

    Good luck!
  4. Shazzy

    Shazzy New Member

    Hi missymiss,

    Just to say i am living anxiety and panic attacks every day since xmas. Been on diazepam, trying to come off as it barely makes any difference in helping with it.
    Dr tell me to change my way of thinking, easier said than done.
    They just put up my anti-depressant, Mirtazpine/Remeron in aid to try solve it.
    I do as many as 7 relax tapes a day to keep it at bay. It has me climbing up the walls and is making my life a misery.
    Last night i was in relaxed state, then suddenly i started to feel faint. It sent my into a panic. I asked myself why, all i was doing was watching tv.
    I too need advice on this one too, PLEASE ANYBODY.

    Shazzy